Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 905650, 15 pages
http://dx.doi.org/10.1155/2012/905650
Research Article

A Note on Some Uniform Algebra Generated by Smooth Functions in the Plane

1Département de Mathématiques, LMAM, UMR 7122, Université Paul Verlaine, Ile du Saulcy, 57045 Metz, France
2Fakultät Allgemeinwissenschaften, Georg-Simon-Ohm-Hochschule Nürnberg, Keßlerplatz 12, 90489 Nürnberg, Germany

Received 13 March 2010; Accepted 19 October 2010

Academic Editor: N. Kalton

Copyright © 2012 Raymond Mortini and Rudolf Rupp. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Browder, Introduction to Function Algebras, W. A. Benjamin, New York, NY, USA, 1969. View at Zentralblatt MATH
  2. R. B. Burckel, An Introduction to Classical Complex Analysis, Birkhäuser, Basel, Switzerland, 1979.
  3. G. Corach and A. R. Larotonda, “Stable range in Banach algebras,” Journal of Pure and Applied Algebra, vol. 32, no. 3, pp. 289–300, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Corach and F. D. Suárez, “Stable rank in holomorphic function algebras,” Illinois Journal of Mathematics, vol. 29, no. 4, pp. 627–639, 1985. View at Google Scholar · View at Zentralblatt MATH
  5. G. Corach and F. D. Suárez, “Extension problems and stable rank in commutative Banach algebras,” Topology and Its Applications, vol. 21, no. 1, pp. 1–8, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Corach and F. D. Suárez, “On the stable range of uniform algebras and H,” Proceedings of the American Mathematical Society, vol. 98, no. 4, pp. 607–610, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Corach and F. D. Suárez, “Dense morphisms in commutative Banach algebras,” Transactions of the American Mathematical Society, vol. 304, no. 2, pp. 537–547, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Gaier, Vorlesungen über Approximation im Komplexen, Birkhäuser, Basel, Switzerland, 1980.
  9. T. W. Gamelin, Uniform Algebras, Chelsea Pub. Company, New York, NY, USA, 1984.
  10. J. B. Garnett, Bounded Analytic Functions, vol. 96, Academic Press, New York, NY, USA, 1981.
  11. A. J. Izzo, “Uniform approximation by holomorphic and harmonic functions,” Journal of the London Mathematical Society, vol. 47, no. 1, pp. 129–141, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Kaballo, Einführung in die Analysis III, Spektrum Akademischer, Heidelberg, Berlin, Germany, 1999.
  13. N. G. Lloyd, “Remarks on generalising Rouché's theorem,” The Journal of the London Mathematical Society, vol. 20, no. 2, pp. 259–272, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. Mikkola and A. Sasane, “Bass and topological stable ranks of complex and real algebras of measures, functions and sequences,” Complex Analysis and Operator Theory, vol. 4, no. 2, pp. 401–448, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. R. Mortini and R. Rupp, “Real symmetric extensions of invertible tuples of multivariable continuous functions,” Complex Analysis and Operator Theory. In press. View at Publisher · View at Google Scholar
  16. R. Mortini and B. D. Wick, “The Bass and topological stable ranks of H(𝔻) and A(𝔻),” Journal für die Reine und Angewandte Mathematik, vol. 636, pp. 175–191, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. Mortini and B. D. Wick, “Spectral characteristics and stable ranks for the Sarason algebra H+C,” Michigan Mathematical Journal, vol. 59, no. 2, pp. 395–409, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. A. Nicolau and D. Suárez, “Approximation by invertible functions of H,” Mathematica Scandinavica, vol. 99, no. 2, pp. 287–319, 2006. View at Google Scholar · View at Zentralblatt MATH
  19. M. A. Rieffel, “Dimension and stable rank in the K-theory of C*-algebras,” Proceedings of the London Mathematical Society, vol. 46, no. 2, pp. 301–333, 1983. View at Publisher · View at Google Scholar
  20. R. Rupp, “Stable rank of subalgebras of the disc algebra,” Proceedings of the American Mathematical Society, vol. 108, no. 1, pp. 137–142, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Rupp, “Stable rank of finitely generated algebras,” Archiv der Mathematik, vol. 55, no. 5, pp. 438–444, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. Rupp, “Stable rank and boundary principle,” Topology and its Applications, vol. 40, no. 3, pp. 307–316, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Rupp, “Zerofree extension of continuous functions on a compact Hausdorff space,” Topology and its Applications, vol. 93, no. 1, pp. 65–71, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  24. R. Rupp and A. Sasane, “On the stable rank and reducibility in algebras of real symmetric functions,” Mathematische Nachrichten, vol. 283, no. 8, pp. 1194–1206, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. R. Rupp and A. Sasane, “Reducibility in A(K),C, and A(K),” Canadian Journal of Mathematics, vol. 62, no. 3, pp. 646–667, 2010. View at Publisher · View at Google Scholar
  26. R. Salem and A. Zygmund, “Lacunary power series and Peano curves,” Duke Mathematical Journal, vol. 12, pp. 569–578, 1945. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. L. N. Vasershtein, “Stable rank of rings and dimensionality of topological spaces,” Functional Analysis and Its Applications, vol. 5, no. 2, pp. 102–110, 1971. View at Publisher · View at Google Scholar